On a conjecture of Basile and Marro

J.M. Schumacher

Research output: Contribution to journalArticleProfessional

243 Downloads (Pure)
Original languageEnglish
Pages (from-to)371-376
JournalJournal of Optimization Theory and Applications
Volume41
Issue number2
Publication statusPublished - 1983

Cite this

Schumacher, J.M. / On a conjecture of Basile and Marro. In: Journal of Optimization Theory and Applications. 1983 ; Vol. 41, No. 2. pp. 371-376.
@article{c55efa93f6f8401c98bb618933906ae6,
title = "On a conjecture of Basile and Marro",
author = "J.M. Schumacher",
year = "1983",
language = "English",
volume = "41",
pages = "371--376",
journal = "Journal of Optimization Theory and Applications",
issn = "0022-3239",
publisher = "SPRINGER/PLENUM PUBLISHERS",
number = "2",

}

Schumacher, JM 1983, 'On a conjecture of Basile and Marro', Journal of Optimization Theory and Applications, vol. 41, no. 2, pp. 371-376.

On a conjecture of Basile and Marro. / Schumacher, J.M.

In: Journal of Optimization Theory and Applications, Vol. 41, No. 2, 1983, p. 371-376.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - On a conjecture of Basile and Marro

AU - Schumacher, J.M.

PY - 1983

Y1 - 1983

M3 - Article

VL - 41

SP - 371

EP - 376

JO - Journal of Optimization Theory and Applications

JF - Journal of Optimization Theory and Applications

SN - 0022-3239

IS - 2

ER -